# SDR N6WA2018021301

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 23,676 hours, 16,119 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING. SERVICED NOSE STRUT WITH N2 IAW AMM 12-12-32. DEFERRED LDG RET ON OCN 70034244 PER MEL 32-30-01 CAT A.
